# SDR WX0A2022040674049

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N275NV
- Make and model: Airbus A320-214
- Aircraft serial: 2807
- Aircraft time: 39,950 hours, 24,735 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 32146210
- Part serial: 142106
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

WHILE WORKING TC 335100-03-1, EPSU 11WL FAILED CAP BATTERY CHECK, EPSU REQUIRES REPLACEMENT. / REMOVED AND INSTALLED EPSU 11WL IAW AMM 33-51-38 OPS CHECK GOOD."
